Please use this identifier to cite or link to this item:
Title: Inequalities for buckling of a clamped plate
Authors: Ufuktepe, Ünal
Mchale, K. P.
Keywords: Buckling
Eigenvalues and eigenfunctions
Clamped plates
Eigenvalue problem
Issue Date: 2002
Publisher: Taylor and Francis Ltd.
Source: Ufuktepe, Ü., and Mchale, K. P. (2002). Inequalities for buckling of a clamped plate. Journal of Interdisciplinary Mathematics, 5(1), 41-47. doi:10.1080/09720502.2002.10700305
Abstract: We study the eigenvalue problems for the buckling of a clamped plate. The previous upper bound on low eigenvalues due to Payne, Pólya, and Weinberger, and Rile and Yeh are reviewed. Using methods similar to those used in bounding ratios of eigenvalues of the membrance problem, bounds for ratios of eigenvalues are found for the buckling of a clamped piate
ISSN: 0972-0502
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4528.pdfMakale387.4 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Sep 19, 2022


checked on Sep 19, 2022

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.